I have been taking Xifaxan 550 for about 4weeks now. An now I haves yeast infection. Is it possible that the drug has caused the infection.
I realize this answer is a bit late but may help someone in future.
Xifaxan (rifaximin) is an antibiotic that fights bacterial infection only in the intestines. Xifaxan is used to treat travelers' diarrhea caused by E. coli in adults and children who are at least 12 years old. Most people get this infection by eating food or drinking fluids that have been contaminated with the bacteria.
Yes, it is possible that taking Xifaxan has caused the yeast infection (candida).
- Xifaxan Information for Consumers
- Xifaxan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xifaxan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2015 • 0 answers
Posted 21 Mar 2016 • 0 answers
I am currently taking Xifaxan 550 mg for 10 days four times a year. I have a high bacteria count in?
Posted 6 May 2016 • 0 answers
Posted 7 Feb 2017 • 0 answers
Posted 21 Feb 2017 • 1 answer